Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 80, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 10, 2008, 12:04 AM EDT for Bourbon County, Fayette County, Scott County, Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 12:04 AM EDT (04:04 UTC)
- Expired
- Jun 10, 2008, 12:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bourbon County, KY, Fayette County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 12:25 AM EDT | TSTM WND DMG | Paris, KY | SEVERAL TREES DOWNED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 100404
SVRLMK
KYC017-067-209-100445-
/O.NEW.KLMK.SV.W.0080.080610T0404Z-080610T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1204 AM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
* UNTIL 1245 AM EDT...
* AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEXINGTON..AND MOVING NORTHEAST AT 41 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTHEAST OF GEORGETOWN BY 1210 AM EDT...
PARIS BY 1225 AM EDT...
LAT...LON 3802 8435 3808 8465 3811 8465 3812 8463
3813 8466 3830 8467 3822 8415
TIME...MOT...LOC 0404Z 212DEG 35KT 3808 8446
$$1 follow-up statement
000
WWUS53 KLMK 100438
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1238 AM EDT TUE JUN 10 2008
KYC017-067-209-100448-
/O.EXP.KLMK.SV.W.0080.000000T0000Z-080610T0445Z/
SCOTT KY-BOURBON KY-FAYETTE KY-
1238 AM EDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...
SOUTHWESTERN BOURBON AND SOUTHERN SCOTT COUNTIES EXPIRES AT 1245 AM
EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE AND
SOUTHWESTERN BOURBON COUNTIES WILL BE ALLOWED TO EXPIRE AT 1245 AM
EDT.
LAT...LON 3802 8435 3808 8465 3811 8465 3812 8463
3813 8466 3830 8467 3822 8415
TIME...MOT...LOC 0438Z 212DEG 35KT 3835 8422
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:30 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 9, 10:30 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1030 PM EDT MON JUN 9 2008 .EVENING UPDATE... HAVE UPDATED FORECAST TO INCLUDE THUNDERSTORMS FOR THE EASTERN PORTION OF THE FORECAST AREA AND MADE MINOR ADJUSTMENTS TO TEMPERATURES. SHORT TERM (TONIGHT AND TOMORROW)... WATER VAPOR SATELLITE AND MODELS CONFIRM A PROGRESSIVE TROUGH NOW CENTERED ACROSS THE EASTERN PLAINS. THE REMNANTS OF LAST NIGHTS CONVECTION ACROSS NORTHERN OKLAHOMA HAS MOVED SOUTH TOWARDS THE RED RIVER. SHOWERS AND SOME THUNDERSTORMS CONTINUE ACROSS WESTERN MISSOURI UNDER AN AREA OF LIFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF THE JET STREAM. MAIN HIGHLIGHT IN THE SHORT TERM ARE CONVECTION CHANCES THIS EVENING THROUGH TOMORROW AFTERNOON. THE AFOREMENTIONED TROUGH WILL DE-AMPLIFY AND QUICKLY MOVE ACROSS THE GREAT LAKES...TRAILING A WEAKENING COLD FRONT THAT WILL MOVE SOUTHEAST OF THE OHIO RIVER BY AROUND DAWN. WEAK LOW PRESSURE WILL DEVELOP LATE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI AND MOVE ACROSS CENTRAL INDIANA BY EARLY TOMORROW. THIS WILL INITIALLY DELAY THE MOVEMENT OF THE FRONT AND KEEP IT WEST OF OUR FORECAST AREA THROUGH EARLY EVENING. STRONG STORMS NOW EXTEND ALONG A PREVIOUS OUTFLOW BOUNDARY FROM JUST NORTHWEST OF PADUCAH...TO JUST WEST OF INDIANAPOLIS. HOWEVER...WITH MID LEVEL FLOW GENERALLY PARALLEL TO THE OUTFLOW BOUNDARY...THESE STORMS WILL ONLY SLOWLY MOVE EAST. FEEL THAT THEY MAY ONLY AFFECT OUR EXTREME NORTHWESTERN COUNTIES IN SOUTHWEST INDIANA DURING THE LATE AFTERNOON AND EVENING. FOR EARLY TOMORROW MORNING...SCATTERED STORMS WILL FINALLY MOVE EAST TOWARD CENTRAL KENTUCKY. EXPECT A WEAKENING TREND DUE TO A LOSS OF SURFACE STABILITY AND A LACK OF UPPER AIR DYNAMICS...WHICH WILL MOVE NORTH TOWARDS THE GREAT LAKES. WILL CONTINUE WITH 40 TO 50% POPS THROUGH EARLY TOMORROW AFTERNOON...ENDING FROM NORTHWEST TO SOUTHEAST BY MID AFTERNOON. BY LATE IN THE AFTERNOON...SLIGHTLY COOLER AIR WILL ARRIVE BEHIND THE FRONT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... TUESDAY NIGHT-THURSDAY NIGHT... UPPER-LEVEL ZONAL FLOW SWITCHES QUICKLY TO AN AMPLIFIED TROUGHING OVER THE WEST AND RIDGING OVER THE SOUTHEAST CONUS. THIS RIDGE SHOULD HOLD DURING THIS TIME FRAME...KEEPING CONDITIONS MOSTLY DRY AND WARMING UP. HOWEVER...SWRLY FLOW ON THE BACK SIDE OF THE SERN CONUS HIGH COULD ADVECT ENOUGH MOISTURE IN TO GENERATE ISOLATED AFTERNOON/EVENING PULSE STORMS. THINK THE BEST CHANCE OF THIS WOULD BE ON THURSDAY AND MAY INSERT A 20 POP IN THE GRIDS...BUT AM LEANING TOWARD KEEPING THE CWA DRY FOR NOW. HIGHS BACK UP TO THE LOW 90S BY THURSDAY WILL BE LIKELY. FRIDAY-SATURDAY... TROUGHING OVER THE WRN CONUS WILL PUSH A COOL FRONT THROUGH THE REGION FRIDAY NIGHT THROUGH SATURDAY. DYNAMICS LOOK RELATIVELY MEAGER WITH THIS FRONT...BUT PWATS AND INSTABILITY ARE HIGH SO THINK THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL FOR THE MOST PART. FRONT LOOKS TO BE EAST OF THE AREA BY THE AFTERNOON HOURS...SO END POPS BEFORE 00Z SUNDAY. WILL GO A LITTLE BELOW GUIDANCE ON SATURDAY FOR HIGHS WITH CLOUDS AND PRECIP EXPECTED. SUNDAY-MONDAY... HIGH PRESSURE SETTLES INTO THE REGION LATE IN THE WEEKEND WITH A SLOW WARM UP. FOLLOWED THE ECMWF MORE FOR HIGHS THINKING THAT GFS IS A LITTLE TOO AMPLIFIED WITH ITS NW FLOW AND COOLISH TEMPS DURING THIS PERIOD. WENT AT OR ABOVE HPC VALUES FOR HIGHS. && .AVIATION (00Z TAFS)... LATE AFTERNOON CONVECTION HAS NOW BEGUN TO POP ACROSS CENTRAL KENTUCKY EARLY THIS EVENING. STORMS ARE GENERALLY OF THE PULSE TYPE VARIETY WHERE THEY DEVELOP AND FALL APART RATHER QUICKLY. CONVECTION ACROSS KENTUCKY SHOULD START TO WANE WITH THE LOSS OF HEATING. HOWEVER...BROKEN LINE OF CONVECTION TO OUR WEST MAY MOVE TOWARDS KSDF AND KBWG AROUND 06Z OR LATER. THERE IS STILL QUITE A BIT OF UNCERTAINTY ABOUT AREAL COVERAGE AT THIS TIME...SO WILL CONTINUE VCTS IN THE TAFS FOR NOW. SOUTHWEST WINDS LOOK TO INCREASE OVERNIGHT WITH 25 TO 35 KTS AROUND 2KFT DUE TO NOCTURNAL LOW-LEVEL JET MOVING EAST INTO THE REGION. THIS WILL PRODUCE SOME WIND SHEAR WHICH IS CLOSE TO INSERTION INTO THE TAFS...ESPECIALLY AT KSDF/KBWG. A WEAK COLD FRONT WILL CROSS THE AREA AROUND 12Z...WINDS WILL SHIFT TO THE NORTHWEST...BUT BECOME LIGHT DURING THE DAY TOMORROW. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...JA LONG TERM....AL AVIATION.....MJ
Hazardous weather outlook, Jun 9, 10:40 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1040 PM EDT MON JUN 9 2008 INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-101930- SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1040 PM EDT (940 PM CDT) MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A BRIEF PERIOD OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076-077-083-084-089-101930- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- 1040 PM EDT (940 PM CDT) MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...OVERNIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A BRIEF PERIOD OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HIGH WINDS AND HAIL TONIGHT. JA
In the hours before
Local storm report, Jun 9, 11:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST LAWRENCEBURG 38.03N 84.89W
06/09/2008 M61 MPH ANDERSON KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jun 9, 11:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG JUNCTION CITY 37.59N 84.79W
06/09/2008 BOYLE KY TRAINED SPOTTER
TREES DOWN
&&
SZAPPANOSSpecial weather statement, Jun 9, 11:56 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1156 PM EDT MON JUN 9 2008 INZ083-100430- DUBOIS- 1156 PM EDT MON JUN 9 2008 ...THUNDERSTORM MOVING INTO DUBOIS COUNTY... AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF JASPER...OR 16 MILES EAST OF OAKLAND CITY...AND MOVING NORTHEAST AT 37 MPH. FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM AS IT MOVES NORTHEAST AT 30 MPH. JA
Local storm report, Jun 10, 12:00 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1200 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 2 W LEXINGTON 38.04N 84.50W
06/09/2008 E0.75 INCH FAYETTE KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jun 10, 12:01 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 10 SE CLARKSON 37.39N 86.09W
06/09/2008 E1.00 INCH GRAYSON KY PUBLIC
0940 PM TSTM WND DMG 7 E SPRINGFIELD 37.69N 85.09W
06/09/2008 WASHINGTON KY LAW ENFORCEMENT
TREE DOWN ACROSS TICK ROAD
1000 PM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
06/09/2008 ANDERSON KY LAW ENFORCEMENT
SOME TREES DOWN ACROSS THE COUNTY
1000 PM HAIL 6 SW BURKESVILLE 36.73N 85.45W
06/09/2008 E0.50 INCH CUMBERLAND KY TRAINED SPOTTER
1002 PM HAIL 4 SE BURKESVILLE 36.75N 85.32W
06/09/2008 E0.88 INCH CUMBERLAND KY LAW ENFORCEMENT
1002 PM HAIL 2 S TOMPKINSVILLE 36.67N 85.69W
06/09/2008 E0.88 INCH MONROE KY TRAINED SPOTTER
1004 PM TSTM WND DMG BURKESVILLE 36.79N 85.37W
06/09/2008 CUMBERLAND KY LAW ENFORCEMENT
TREES REPORTED DOWN
1015 PM TSTM WND GST MARROWBONE 36.82N 85.50W
06/09/2008 E50.00 MPH CUMBERLAND KY TRAINED SPOTTER
1030 PM HAIL COLUMBIA 37.10N 85.31W
06/09/2008 E0.88 INCH ADAIR KY TRAINED SPOTTER
1030 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
06/09/2008 ADAIR KY TRAINED SPOTTER
TREES DOWN ACROSS COUNTY
1034 PM TSTM WND DMG 3 E COLUMBIA 37.10N 85.25W
06/09/2008 ADAIR KY LAW ENFORCEMENT
SOME TREES DOWN
1045 PM TSTM WND DMG 6 E CAMPBELLSVILLE 37.35N 85.24W
06/09/2008 TAYLOR KY EMERGENCY MNGR
TREES DOWN
1101 PM TSTM WND GST 5 W LAWRENCEBURG 38.03N 84.99W
06/09/2008 M50.00 MPH ANDERSON KY TRAINED SPOTTER
1105 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
06/09/2008 TAYLOR KY LAW ENFORCEMENT
SOME TREES DOWN...SIZE NOT REPORTED.
1110 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
06/09/2008 E0.25 INCH TAYLOR KY LAW ENFORCEMENT
1130 PM TSTM WND DMG JUNCTION CITY 37.59N 84.79W
06/09/2008 BOYLE KY TRAINED SPOTTER
TREES DOWN
1134 PM TSTM WND GST JUNCTION CITY 37.59N 84.79W
06/09/2008 E40.00 MPH BOYLE KY TRAINED SPOTTER
1139 PM HAIL HARRODSBURG 37.77N 84.85W
06/09/2008 E0.25 INCH MERCER KY TRAINED SPOTTER
1140 PM NON-TSTM WND GST HARRODSBURG 37.77N 84.85W
06/09/2008 E45.00 MPH MERCER KY TRAINED SPOTTER
1146 PM TSTM WND GST LAWRENCEBURG 38.03N 84.89W
06/09/2008 M61.00 MPH ANDERSON KY TRAINED SPOTTER
1156 PM HAIL 2 W LEXINGTON 38.04N 84.50W
06/09/2008 E0.75 INCH FAYETTE KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jun 10, 12:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL NICHOLASVILLE 37.88N 84.58W
06/10/2008 E0.75 INCH JESSAMINE KY BROADCAST MEDIA
ALSO TREES DOWN
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:36 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington | 24 min |
| Jun 9, 9:37 PM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 23 min |
| Jun 9, 9:39 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 36 min |
| Jun 9, 9:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 32 min |
| Jun 9, 10:30 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 30 min |
| Jun 9, 11:42 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Woodford | 48 min |
| Jun 10, 12:20 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.